# SDR 96ZZZX3613

- Difficulty date: May 7, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N365SC
- Make and model: Aerosp SA365N1
- Aircraft serial: 6298
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 645383051
- Condition: Failed
- Location: Cockpit Ng
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ORDERED EXCHANGE UNIT, BUT UNIT DOES NOT WORK PROPERLY (LIGHT WORKS, BUT DOES NOT ILLUMINATE GAUGE FACE).
